Alert archive / Wyoming / Wind Chill Warnings in 2015
Wind Chill Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill warning at Dec 26, 2015, 9:29 PM MST for Albany County, Carbon County, Wyoming. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2015, 9:29 PM MST (04:29 UTC)
- Expired
- Dec 27, 2015, 7:44 AM MST
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 4.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
428 WWUS45 KCYS 270429 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 929 PM MST SAT DEC 26 2015 ...WIND CHILL WARNINGS AND ADVISORIES TONIGHT THROUGH EARLY SUNDAY MORNING... .THE COMBINATION OF COLD OVERNIGHT LOW TEMPERATURES AND WINDS WILL PRODUCE WIND CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO FOR AREAS WEST OF THE LARAMIE RANGE AND FROM 20 TO 30 DEGREES BELOW ZERO IN THE NEBRASKA PANHANDLE. WYZ115-271230- /O.UPG.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/ /O.NEW.KCYS.WC.W.0001.151227T0429Z-151227T1500Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 929 PM MST SAT DEC 26 2015 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST SUNDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ WYZ104-105-109-110-271230- /O.NEW.KCYS.WC.W.0001.151227T0429Z-151227T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN 929 PM MST SAT DEC 26 2015 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST SUNDAY. * WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ002-003-019>021-054-055-095-096-271230- /O.CON.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 929 PM MST SAT DEC 26 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY... * WIND CHILL VALUES...20 DEGREES TO 30 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$
2 follow-up statements
349 WWUS45 KCYS 270835 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 135 AM MST SUN DEC 27 2015 ...WIND CHILL WARNINGS AND ADVISORIES THROUGH SUNRISE... .THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL PRODUCE WIND CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO FOR AREAS WEST OF THE LARAMIE RANGE AND FROM 20 TO 30 DEGREES BELOW ZERO IN THE NEBRASKA PANHANDLE. WYZ104-105-109-110-115-271500- /O.CON.KCYS.WC.W.0001.000000T0000Z-151227T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...LARAMIE 135 AM MST SUN DEC 27 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ002-003-019>021-054-055-095-096-271500- /O.CON.KCYS.WC.Y.0003.000000T0000Z-151227T1500Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 135 AM MST SUN DEC 27 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WIND CHILL VALUES...20 DEGREES TO 30 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$
908 WWUS45 KCYS 271444 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 744 AM MST SUN DEC 27 2015 ...WIND CHILL WARNING AND WIND CHILL ADVISORY CANCELLED... WYZ104-105-109-110-115-271545- /O.CAN.KCYS.WC.W.0001.000000T0000Z-151227T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...LARAMIE 744 AM MST SUN DEC 27 2015 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL WARNING. $$ NEZ002-003-019>021-054-055-095-096-271545- /O.CAN.KCYS.WC.Y.0003.000000T0000Z-151227T1500Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 744 AM MST SUN DEC 27 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL ADVISORY. $$ RUBIN
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Dec 26, 4:37 PM MST, 4 hours 52 minutes earlier.
Area forecast discussion, Dec 26, 4:37 PM MST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
437 PM MST SAT DEC 26 2015
.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)
ISSUED AT 324 PM MST SAT DEC 26 2015
TONIGHT...PRIMARY CHALLENGE WILL BE HOW COLD WILL IT GET. EARLY
AFTERNOON TEMPERATURES ARE ONLY IN THE SINGLE DIGITS AND TEENS
DESPITE PLENTY OF SUNSHINE. SKIES EXPECTED TO BECOME OR REMAIN CLEAR
OVERNIGHT WITH COLD SURFACE HIGH PRESSURE BUILDING RIGHT ACROSS OUR
COUNTIES. WITH FRESH SNOW COVER...LIGHT WINDS AND THE COLD AIRMASS
FULLY ENTRENCHED...PREFER THE COLDER GUIDANCE MINIMUM
TEMPERATURES... ESPECIALLY OVER OUR HIGH MOUNTAIN VALLEYS AND
DRAINAGE LOCATIONS THAT ARE TYPICALLY COLDER...INCLUDING THE LARAMIE
VALLEY AS WELL AS ALLIANCE AND SCOTTSBLUFF. ALTHOUGH WINDS WILL BE
QUITE LIGHT...LOOKS LIKE WIND CHILL TEMPERATURES WILL STILL FALL
INTO THE 20 BELOW ZERO TO 30 BELOW ZERO RANGE OVER THE LARAMIE
VALLEY AND NEBRASKA PANHANDLE...SO WE HAVE ISSUED A WIND CHILL
ADVISORY FOR THESE LOCATIONS.
SUNDAY...CONTINUED COLD DESPITE MOSTLY SUNNY TO PARTLY CLOUDY
SKIES...ESPECIALLY WITH HIGH ALBEDO DUE TO SNOWPACK AND COOL SOUTH
WINDS.
SUNDAY NIGHT...NOT QUITE AS COLD AS TONIGHT AS THE AIRMASS BEGINS TO
SLOWLY MODERATE AND DECENT LOW LEVEL MIXING OCCURS.
MONDAY...SLOW WARMING TREND CONTINUES AS THE AIRMASS MODERATES...
THOUGH THE LACK OF DOWNSLOPE WINDS WILL LIMIT WARMING POTENTIAL.
STILL NOT BUYING THE CLOUD SHIELD AND PRECIPITATION FROM THE NAM
OVER OUR EASTERN COUNTIES FROM THE MIDWEST CLOSED LOW...AND PREFER
THE GFS SOLUTION...WHICH KEEPS THE BULK OF THE CLOUD COVER AND
PRECIPITATION SHIELD TO OUR EAST.
MONDAY NIGHT...MOST LOCATIONS WILL NOT BE AS COOL AS SUNDAY NIGHT AS
THE AIRMASS CONTINUES TO MODERATE AND WARMING DOWNSLOPE WESTERLY
WINDS BEGIN. STILL NO PRECIPITATION EXPECTED DUE TO DRIER LOW AND
MID LEVELS.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 324 PM MST SAT DEC 26 2015
A LARGE SURFACE HIGH IS EXPECTED TO YIELD QUIET WEATHER THROUGH MUCH
OF THE FORECAST PERIOD. LARGE-SCALE TROUGHING WILL CONTRIBUTE TO MID
LEVEL INSTABILITY AND POTENTIAL FOR SNOW SHOWERS...ESPECIALLY ACROSS
THE MOUNTAINS OF SOUTHEAST WYO. ADDED SLIGHT CHANCE POPS TO OUR WEST
FOR TUE NIGHT/WED WITH THE GFS/ECMWF SUGGESTING AN INVERTED SFC TROF
EXTENDING NORTHWARD ACROSS THE CWA. DO NOT EXPECT MUCH FOR ACCUMS IN
THIS PATTERN...PROBABLY MORE FLURRIES THAN ANYTHING. MAIN STORY THIS
PERIOD WILL BE COLD TEMPERATURES. AS DISCUSSED BY PREVIOUS SHIFTS...
ANTICIPATED SNOWPACK AND RESULTANT SURFACE INVERSIONS WILL MAKE TEMP
FORECASTING DIFFICULT. CONTINUED TO ADVERTISE TEMPS BELOW THE LATEST
CONSENSUS MOS GUIDANCE. LOWS IN THE SINGLE DIGITS ABOVE AND BELOW 0F
WILL BE COMMON...ALONG WITH BITTERLY COLD WIND CHILLS. DAYTIME HIGHS
WILL STRUGGLE TO REACH 20F UNTIL THU-FRI WHEN MODELS SUGGEST MID-LVL
TROUGHING SHIFTING EAST.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 434 PM MST SAT DEC 26 2015
MVFR STRATUS WILL TAKE A LITTLE LONGER TO BREAK UP OUT IN THE
PANHANDLE AT SOME LOCATIONS. CONFIDENCE NOT TOO HIGH THAT IT WILL
THIS EVENING...BUT WENT WITH THE 03Z TIMEFRAME FOR IT TO BREAK UP.
WILL CONTINUE TO MONITOR. VERY COLD CONDITIONS THROUGH THE NEXT 24
HOURS AND BEYOND.
&&
.FIRE WEATHER...
ISSUED AT 324 PM MST SAT DEC 26 2015
NO CONCERNS BASED ON PROJECTED WINDS AND HUMIDITIES.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 8 AM MST SUNDAY
FOR WYZ115.
NE...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 8 AM MST SUNDAY
FOR NEZ002-003-019>021-054-055-095-096.
&&
SHORT TERM...RUBIN
LONG TERM...CLH
AVIATION...GCC
FIRE WEATHER...RUBINHazardous weather outlook, Dec 26, 7:45 AM MST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 745 AM MST SAT DEC 26 2015 WYZ101>119-271100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 745 AM MST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT EXPECT AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES THIS MORNING ALONG AND EAST OF INTERSTATE 25. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. NEZ002-003-019>021-054-055-095-096-271100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX- 745 AM MST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL END THIS MORNING ALONG WITH AREAS OF BLOWING SNOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
In the hours before
Local storm report, Dec 26, 4:05 PM MST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
405 PM MST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM SNOW SIDNEY 41.13N 102.97W
12/25/2015 M1.0 INCH CHEYENNE NE LAW ENFORCEMENT
0845 PM SNOW RAWLINS 41.78N 107.23W
12/25/2015 M2.0 INCH CARBON WY LAW ENFORCEMENT
0845 PM SNOW LARAMIE 41.31N 105.58W
12/25/2015 M1.0 INCH ALBANY WY LAW ENFORCEMENT
0845 PM SNOW WHEATLAND 42.05N 104.96W
12/25/2015 M0.0 INCH PLATTE WY LAW ENFORCEMENT
A SKIFF.
0845 PM SNOW DOUGLAS 42.76N 105.39W
12/25/2015 M2.0 INCH CONVERSE WY LAW ENFORCEMENT
SNOW DEPTH 1 TO 2 INCHES.
0900 PM SNOW 5 S CHADRON 42.75N 103.00W
12/25/2015 E4.0 INCH DAWES NE PUBLIC
0900 PM SNOW CHADRON 42.83N 103.00W
12/25/2015 E3.0 INCH DAWES NE PUBLIC
0900 PM SNOW 14 W CHEYENNE 41.15N 105.06W
12/25/2015 E3.0 INCH LARAMIE WY PUBLIC
0900 PM SNOW 3 S CHEYENNE 41.10N 104.79W
12/25/2015 E4.0 INCH LARAMIE WY PUBLIC
0900 PM SNOW WARREN AF BASE 41.15N 104.86W
12/25/2015 E2.0 INCH LARAMIE WY PUBLIC
0910 PM SNOW KIMBALL 41.23N 103.66W
12/25/2015 E2.0 INCH KIMBALL NE PUBLIC
0915 PM SNOW GLENROCK 42.86N 105.86W
12/25/2015 E3.0 INCH CONVERSE WY PUBLIC
0915 PM SNOW 3 E CHEYENNE 41.15N 104.73W
12/25/2015 E4.0 INCH LARAMIE WY PUBLIC
0920 PM SNOW 2 NNW CHEYENNE 41.17N 104.81W
12/25/2015 M4.0 INCH LARAMIE WY NWS EMPLOYEE
0930 PM SNOW 2 SW DOUGLAS 42.74N 105.42W
12/25/2015 E2.0 INCH CONVERSE WY PUBLIC
0945 PM SNOW 10 N CHEYENNE 41.29N 104.79W
12/25/2015 E2.0 INCH LARAMIE WY PUBLIC
BLOWING SNOW.
1015 PM SNOW MELBETA 41.78N 103.52W
12/25/2015 M3.5 INCH SCOTTS BLUFF NE TRAINED SPOTTER
RECEIVED VIA TWITTER. VISIBILITY 1/2 MILE. STILL SNOWING.
1020 PM SNOW 2 N CHEYENNE 41.17N 104.79W
12/25/2015 M4.0 INCH LARAMIE WY PUBLIC
WINDY
1030 PM SNOW 2 S CHEYENNE 41.12N 104.79W
12/25/2015 E4.0 INCH LARAMIE WY PUBLIC
NEAR MILE MARKER 377 ON INTERSTATE 80. NEAR BLIZZARD
CONDITIONS.
1032 PM HEAVY SNOW 6 S GERING 41.74N 103.67W
12/25/2015 E6.0 INCH SCOTTS BLUFF NE LAW ENFORCEMENT
SIGNIFICANT BLOWING AND DRIFTING SNOW
1050 PM SNOW N WARREN AF BASE 41.15N 104.86W
12/25/2015 M5.0 INCH LARAMIE WY PUBLIC
BLOWING SNOW.
1052 PM SNOW CHEYENNE 41.15N 104.79W
12/25/2015 M5.2 INCH LARAMIE WY OFFICIAL NWS OBS
OFFICIAL NATIONAL WEATHER SERVICE OBSERVATION AT 11 PM
MST. ONE TO TWO FOOT DRIFTS.
1100 PM HEAVY SNOW CHEYENNE 41.15N 104.79W
12/25/2015 E0.0 INCH LARAMIE WY DEPT OF HIGHWAYS
WYDOT HAS CLOSED INTERSTATES 80 FROM CHEYENNE TO THE
NEBRASKA BODER AND INTERSTATE 25 FROM THE COLORADO STATE
LINE TO EXIT 29 FOR SNOW AND STRONG WINDS.
1108 PM SNOW GURLEY 41.32N 102.97W
12/25/2015 M4.0 INCH CHEYENNE NE PUBLIC
VIA FACEBOOK
0101 AM HEAVY SNOW PINE BLUFFS 41.18N 104.07W
12/26/2015 E7.5 INCH LARAMIE WY FIRE DEPT/RESCUE
0455 AM HEAVY SNOW CHEYENNE 41.15N 104.79W
12/26/2015 M6.4 INCH LARAMIE WY OFFICIAL NWS OBS
0500 AM SNOW 1 E SCOTTSBLUFF 41.87N 103.64W
12/26/2015 M3.2 INCH SCOTTS BLUFF NE CO-OP OBSERVER
SNOW DEPTH OF 5 INCHES.
0600 AM SNOW 15 S BUSHNELL 41.01N 103.89W
12/26/2015 M4.2 INCH KIMBALL NE CO-OP OBSERVER
SNOW DEPTH OF 10 INCHES.
0700 AM HEAVY SNOW 10 ENE DALTON 41.46N 102.79W
12/26/2015 E6.6 INCH MORRILL NE COCORAHS
SNOWFALL DETERMINED USING LIQUID REPORT OF 0.40 AND SNOW
RATIO FROM NEARBY CO-OP SITE.
0700 AM SNOW 4 NW BURNS 41.23N 104.41W
12/26/2015 E4.5 INCH LARAMIE WY COCORAHS
0700 AM SNOW 12 NW LOST SPRINGS 42.89N 105.09W
12/26/2015 E3.0 INCH CONVERSE WY COCORAHS
0700 AM SNOW LODGEPOLE 41.15N 102.64W
12/26/2015 M4.0 INCH CHEYENNE NE CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0700 AM SNOW 13 SSW MANVILLE 42.61N 104.71W
12/26/2015 E3.0 INCH PLATTE WY COCORAHS
0700 AM HEAVY SNOW 7 WNW BURNS 41.23N 104.48W
12/26/2015 M6.0 INCH LARAMIE WY COCORAHS
0700 AM HEAVY SNOW 9 NE HARRISON 42.78N 103.76W
12/26/2015 M11.8 INCH SIOUX NE CO-OP OBSERVER
SNOW DEPTH OF 16 INCHES.
0700 AM SNOW GERING 41.83N 103.67W
12/26/2015 M5.2 INCH SCOTTS BLUFF NE COCORAHS
SNOW DEPTH OF 8 INCHES.
0700 AM SNOW 7 NW ALLIANCE 42.17N 102.97W
12/26/2015 M4.0 INCH BOX BUTTE NE COCORAHS
SNOW DEPTH OF 7 INCHES.
0700 AM HEAVY SNOW 8 N LODGEPOLE 41.26N 102.64W
12/26/2015 M7.6 INCH CHEYENNE NE COCORAHS
SNOW DEPTH OF 11 INCHES.
0700 AM SNOW 29 N TORRINGTON 42.49N 104.18W
12/26/2015 M3.9 INCH GOSHEN WY CO-OP OBSERVER
0700 AM HEAVY SNOW 10 SSE BROADWATER 41.46N 102.78W
12/26/2015 M6.9 INCH MORRILL NE CO-OP OBSERVER
SNOW DEPTH OF 11 INCHES.
0730 AM SNOW 1 ESE RIVERSIDE 41.21N 106.76W
12/26/2015 E4.0 INCH CARBON WY COCORAHS
SNOW DEPTH OF 7 INCHES.
0800 AM SNOW 1 SE DOUGLAS 42.75N 105.38W
12/26/2015 M5.0 INCH CONVERSE WY CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0800 AM SNOW BAGGS 41.04N 107.66W
12/26/2015 M0.5 INCH CARBON WY CO-OP OBSERVER
0800 AM SNOW 34 NE RAWLINS 42.13N 106.76W
12/26/2015 E0.8 INCH CARBON WY CO-OP OBSERVER
LEO 6SW CO-OP SITE.
0800 AM HEAVY SNOW 4 SE LARAMIE 41.27N 105.53W
12/26/2015 M2.0 INCH ALBANY WY CO-OP OBSERVER
0800 AM SNOW 7 SSE YODER 41.82N 104.24W
12/26/2015 E4.6 INCH GOSHEN WY COCORAHS
0830 AM SNOW LARAMIE 41.31N 105.58W
12/26/2015 M2.0 INCH ALBANY WY COCORAHS
1.6 TO 2.9 INCHES OF NEW SNOW REPORTED ACROSS THE CITY.
0830 AM SNOW RAWLINS 41.78N 107.23W
12/26/2015 E1.5 INCH CARBON WY LAW ENFORCEMENT
ESTIMATED 1 TO 2 INCHES OF NEW SNOW.
0835 AM SNOW 15 E SINCLAIR 41.75N 106.82W
12/26/2015 E0.5 INCH CARBON WY PUBLIC
0840 AM SNOW SARATOGA 41.45N 106.81W
12/26/2015 E0.5 INCH CARBON WY LAW ENFORCEMENT
0845 AM SNOW CENTENNIAL 41.30N 106.11W
12/26/2015 E5.0 INCH ALBANY WY PUBLIC
0850 AM SNOW PINE BLUFFS 41.18N 104.07W
12/26/2015 E3.0 INCH LARAMIE WY PUBLIC
ESTIMATED 2 TO 4 INCHES OF NEW SNOW.
0900 AM SNOW ELK MOUNTAIN 41.69N 106.41W
12/26/2015 E2.5 INCH CARBON WY PUBLIC
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
0909 AM SNOW CHUGWATER 41.76N 104.82W
12/26/2015 M1.5 INCH PLATTE WY CO-OP OBSERVER
0950 AM SNOW GLENROCK 42.86N 105.86W
12/26/2015 E2.5 INCH CONVERSE WY LAW ENFORCEMENT
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
1000 AM SNOW ALLIANCE 42.10N 102.87W
12/26/2015 E4.5 INCH BOX BUTTE NE PUBLIC
ESTIMATED 4 TO 5 INCHES OF NEW SNOW.
1000 AM HEAVY SNOW SIDNEY 41.13N 102.97W
12/26/2015 E10.0 INCH CHEYENNE NE LAW ENFORCEMENT
ESTIMATED 8 TO 12 INCHES OF NEW SNOW. DISPATCHER ACTUALLY
GOT STUCK AND HAD TO LEAVE CAR WHERE IT WAS.
1000 AM SNOW TORRINGTON 42.07N 104.18W
12/26/2015 M3.8 INCH GOSHEN WY TRAINED SPOTTER
1000 AM HEAVY SNOW 3 S SIDNEY 41.09N 102.97W
12/26/2015 E9.0 INCH CHEYENNE NE TRAINED SPOTTER
ESTIMATED 8 TO 10 INCHES OF NEW SNOW. HAD ABOUT 8 INCHES
ON THE RAILING TO HIS DECK.
&&
GCLAYCOMLocal storm report, Dec 26, 8:31 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM SNOW LARAMIE 41.31N 105.58W
12/25/2015 M1.0 INCH ALBANY WY LAW ENFORCEMENT
0845 PM SNOW RAWLINS 41.78N 107.23W
12/25/2015 M2.0 INCH CARBON WY LAW ENFORCEMENT
0845 PM SNOW DOUGLAS 42.76N 105.39W
12/25/2015 M2.0 INCH CONVERSE WY LAW ENFORCEMENT
SNOW DEPTH 1 TO 2 INCHES.
0845 PM SNOW WHEATLAND 42.05N 104.96W
12/25/2015 M0.0 INCH PLATTE WY LAW ENFORCEMENT
A SKIFF.
0845 PM SNOW SIDNEY 41.13N 102.97W
12/25/2015 M1.0 INCH CHEYENNE NE LAW ENFORCEMENT
0900 PM SNOW CHADRON 42.83N 103.00W
12/25/2015 E3.0 INCH DAWES NE PUBLIC
0900 PM SNOW WARREN AF BASE 41.15N 104.86W
12/25/2015 E2.0 INCH LARAMIE WY PUBLIC
0900 PM SNOW 14 W CHEYENNE 41.15N 105.06W
12/25/2015 E3.0 INCH LARAMIE WY PUBLIC
0900 PM SNOW 5 S CHADRON 42.75N 103.00W
12/25/2015 E4.0 INCH DAWES NE PUBLIC
0900 PM SNOW 3 S CHEYENNE 41.10N 104.79W
12/25/2015 E4.0 INCH LARAMIE WY PUBLIC
0910 PM SNOW KIMBALL 41.23N 103.66W
12/25/2015 E2.0 INCH KIMBALL NE PUBLIC
0915 PM SNOW GLENROCK 42.86N 105.86W
12/25/2015 E3.0 INCH CONVERSE WY PUBLIC
0915 PM SNOW 3 E CHEYENNE 41.15N 104.73W
12/25/2015 E4.0 INCH LARAMIE WY PUBLIC
0920 PM SNOW 2 NNW CHEYENNE 41.17N 104.81W
12/25/2015 M4.0 INCH LARAMIE WY NWS EMPLOYEE
0930 PM SNOW 2 SW DOUGLAS 42.74N 105.42W
12/25/2015 E2.0 INCH CONVERSE WY PUBLIC
0945 PM SNOW 10 N CHEYENNE 41.29N 104.79W
12/25/2015 E2.0 INCH LARAMIE WY PUBLIC
BLOWING SNOW.
1015 PM SNOW MELBETA 41.78N 103.52W
12/25/2015 M3.5 INCH SCOTTS BLUFF NE TRAINED SPOTTER
RECEIVED VIA TWITTER. VISIBILITY 1/2 MILE. STILL SNOWING.
1020 PM SNOW 2 N CHEYENNE 41.17N 104.79W
12/25/2015 M4.0 INCH LARAMIE WY PUBLIC
WINDY
1030 PM SNOW 2 S CHEYENNE 41.12N 104.79W
12/25/2015 E4.0 INCH LARAMIE WY PUBLIC
NEAR MILE MARKER 377 ON INTERSTATE 80. NEAR BLIZZARD
CONDITIONS.
1032 PM HEAVY SNOW 6 S GERING 41.74N 103.67W
12/25/2015 E6.0 INCH SCOTTS BLUFF NE LAW ENFORCEMENT
SIGNIFICANT BLOWING AND DRIFTING SNOW
1050 PM SNOW N WARREN AF BASE 41.15N 104.86W
12/25/2015 M5.0 INCH LARAMIE WY PUBLIC
BLOWING SNOW.
1052 PM SNOW CHEYENNE 41.15N 104.79W
12/25/2015 M5.2 INCH LARAMIE WY OFFICIAL NWS OBS
OFFICIAL NATIONAL WEATHER SERVICE OBSERVATION AT 11 PM
MST. ONE TO TWO FOOT DRIFTS.
1100 PM HEAVY SNOW CHEYENNE 41.15N 104.79W
12/25/2015 E0.0 INCH LARAMIE WY DEPT OF HIGHWAYS
WYDOT HAS CLOSED INTERSTATES 80 FROM CHEYENNE TO THE
NEBRASKA BODER AND INTERSTATE 25 FROM THE COLORADO STATE
LINE TO EXIT 29 FOR SNOW AND STRONG WINDS.
1108 PM SNOW GURLEY 41.32N 102.97W
12/25/2015 M4.0 INCH CHEYENNE NE PUBLIC
VIA FACEBOOK
1200 AM SNOW SINCLAIR 41.78N 107.12W
12/26/2015 E4.0 INCH CARBON WY PUBLIC
RECEIVED VIA FACEBOOK. ESTIMATED 3-4 INCHES IN SINCLAIR
AND RAWLINS.
1200 AM SNOW TORRINGTON 42.07N 104.18W
12/26/2015 E0.0 INCH GOSHEN WY PUBLIC
RECEIVED VIA FACEBOOK. NEAR BLIZZARD CONDITIONS IN
TORRINGTON. STRONG WINDS AND AT LEAST 1 INCH OF SNOW ON
THE GROUND.
0100 AM SNOW N WARREN AF BASE 41.15N 104.86W
12/26/2015 M5.0 INCH LARAMIE WY PUBLIC
RECEIVED VIA FACEBOOK. NEAR BLIZZARD CONDITIONS.
0101 AM HEAVY SNOW PINE BLUFFS 41.18N 104.07W
12/26/2015 E7.5 INCH LARAMIE WY FIRE DEPT/RESCUE
0300 AM HEAVY SNOW PINE BLUFFS 41.18N 104.07W
12/26/2015 E0.0 INCH LARAMIE WY PUBLIC
NEAR BLIZZARD CONDITIONS OBSERVED. 2-3 FOOT SNOW DRIFTS.
RECEIVED VIA FACEBOOK.
0455 AM HEAVY SNOW CHEYENNE 41.15N 104.79W
12/26/2015 M6.4 INCH LARAMIE WY OFFICIAL NWS OBS
0500 AM SNOW TORRINGTON 42.07N 104.18W
12/26/2015 E3.0 INCH GOSHEN WY PUBLIC
STILL SNOWING HARD. RECEIVED VIA FACEBOOK
0500 AM SNOW 1 E SCOTTSBLUFF 41.87N 103.64W
12/26/2015 M3.2 INCH SCOTTS BLUFF NE CO-OP OBSERVER
SNOW DEPTH OF 5 INCHES.
0600 AM HEAVY SNOW HARRISON 42.69N 103.88W
12/26/2015 E12.0 INCH SIOUX NE PUBLIC
RECEIVED VIA FACEBOOK. 10 TO 12 INCHES OBSERVED.
0600 AM HEAVY SNOW HARRISON 42.69N 103.88W
12/26/2015 M12.0 INCH SIOUX NE PUBLIC
VIA FACEBOOK. 10 TO 12 INCHES OBSERVED.
0600 AM SNOW 15 S BUSHNELL 41.01N 103.89W
12/26/2015 M4.2 INCH KIMBALL NE CO-OP OBSERVER
SNOW DEPTH OF 10 INCHES.
0700 AM SNOW 4 NW BURNS 41.23N 104.41W
12/26/2015 E4.5 INCH LARAMIE WY COCORAHS
0700 AM HEAVY SNOW 9 NE HARRISON 42.78N 103.76W
12/26/2015 M11.8 INCH SIOUX NE CO-OP OBSERVER
SNOW DEPTH OF 16 INCHES.
0700 AM SNOW GERING 41.83N 103.67W
12/26/2015 M5.2 INCH SCOTTS BLUFF NE COCORAHS
SNOW DEPTH OF 8 INCHES.
0700 AM SNOW 7 NW ALLIANCE 42.17N 102.97W
12/26/2015 M4.0 INCH BOX BUTTE NE COCORAHS
SNOW DEPTH OF 7 INCHES.
0700 AM HEAVY SNOW 10 SSE BROADWATER 41.46N 102.78W
12/26/2015 M6.9 INCH MORRILL NE CO-OP OBSERVER
SNOW DEPTH OF 11 INCHES.
0700 AM SNOW LODGEPOLE 41.15N 102.64W
12/26/2015 M4.0 INCH CHEYENNE NE CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0700 AM SNOW 13 SSW MANVILLE 42.61N 104.71W
12/26/2015 E3.0 INCH PLATTE WY COCORAHS
0700 AM HEAVY SNOW 7 WNW BURNS 41.23N 104.48W
12/26/2015 M6.0 INCH LARAMIE WY COCORAHS
0700 AM SNOW 12 NW LOST SPRINGS 42.89N 105.09W
12/26/2015 E3.0 INCH CONVERSE WY COCORAHS
0700 AM HEAVY SNOW 10 ENE DALTON 41.46N 102.79W
12/26/2015 E6.6 INCH MORRILL NE COCORAHS
SNOWFALL DETERMINED USING LIQUID REPORT OF 0.40 AND SNOW
RATIO FROM NEARBY CO-OP SITE.
0700 AM SNOW 29 N TORRINGTON 42.49N 104.18W
12/26/2015 M3.9 INCH GOSHEN WY CO-OP OBSERVER
0700 AM HEAVY SNOW 8 N LODGEPOLE 41.26N 102.64W
12/26/2015 M7.6 INCH CHEYENNE NE COCORAHS
SNOW DEPTH OF 11 INCHES.
0730 AM SNOW 1 ESE RIVERSIDE 41.21N 106.76W
12/26/2015 E4.0 INCH CARBON WY COCORAHS
SNOW DEPTH OF 7 INCHES.
0800 AM SNOW BAGGS 41.04N 107.66W
12/26/2015 M0.5 INCH CARBON WY CO-OP OBSERVER
0800 AM SNOW 7 SSE YODER 41.82N 104.24W
12/26/2015 E4.6 INCH GOSHEN WY COCORAHS
0800 AM SNOW 1 SE DOUGLAS 42.75N 105.38W
12/26/2015 M5.0 INCH CONVERSE WY CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0800 AM HEAVY SNOW 4 SE LARAMIE 41.27N 105.53W
12/26/2015 M2.0 INCH ALBANY WY CO-OP OBSERVER
0800 AM SNOW 34 NE RAWLINS 42.13N 106.76W
12/26/2015 E0.8 INCH CARBON WY CO-OP OBSERVER
LEO 6SW CO-OP SITE.
0830 AM SNOW RAWLINS 41.78N 107.23W
12/26/2015 E1.5 INCH CARBON WY LAW ENFORCEMENT
ESTIMATED 1 TO 2 INCHES OF NEW SNOW.
0830 AM SNOW LARAMIE 41.31N 105.58W
12/26/2015 M2.0 INCH ALBANY WY COCORAHS
1.6 TO 2.9 INCHES OF NEW SNOW REPORTED ACROSS THE CITY.
0835 AM SNOW 15 E SINCLAIR 41.75N 106.82W
12/26/2015 E0.5 INCH CARBON WY PUBLIC
0840 AM SNOW SARATOGA 41.45N 106.81W
12/26/2015 E0.5 INCH CARBON WY LAW ENFORCEMENT
0845 AM SNOW CENTENNIAL 41.30N 106.11W
12/26/2015 E5.0 INCH ALBANY WY PUBLIC
0850 AM SNOW PINE BLUFFS 41.18N 104.07W
12/26/2015 E3.0 INCH LARAMIE WY PUBLIC
ESTIMATED 2 TO 4 INCHES OF NEW SNOW.
0900 AM SNOW ELK MOUNTAIN 41.69N 106.41W
12/26/2015 E2.5 INCH CARBON WY PUBLIC
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
0909 AM SNOW CHUGWATER 41.76N 104.82W
12/26/2015 M1.5 INCH PLATTE WY CO-OP OBSERVER
0950 AM SNOW GLENROCK 42.86N 105.86W
12/26/2015 E2.5 INCH CONVERSE WY LAW ENFORCEMENT
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
1000 AM HEAVY SNOW 3 S SIDNEY 41.09N 102.97W
12/26/2015 E9.0 INCH CHEYENNE NE TRAINED SPOTTER
ESTIMATED 8 TO 10 INCHES OF NEW SNOW. HAD ABOUT 8 INCHES
ON THE RAILING TO HIS DECK.
1000 AM HEAVY SNOW SIDNEY 41.13N 102.97W
12/26/2015 E10.0 INCH CHEYENNE NE LAW ENFORCEMENT
ESTIMATED 8 TO 12 INCHES OF NEW SNOW. DISPATCHER ACTUALLY
GOT STUCK AND HAD TO LEAVE CAR WHERE IT WAS.
1000 AM SNOW ALLIANCE 42.10N 102.87W
12/26/2015 E4.5 INCH BOX BUTTE NE PUBLIC
ESTIMATED 4 TO 5 INCHES OF NEW SNOW.
1000 AM SNOW TORRINGTON 42.07N 104.18W
12/26/2015 M3.8 INCH GOSHEN WY TRAINED SPOTTER
&&
GCLAYCOMNearby
Wind Chill Warnings in Wyoming, 2015Every wind chill warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.